I think I have Attention deficit disorder. I went to a doctor near me and he prescribed for me cipralex and Abilify. I have greater attention, feel more focused and do things faster than before but there are side effects. Now, I walk with my hands facing forward like a brick man, cannot lie down for long, have to get up and walk every while and have sleeping issues. Any better solution? Thanks in advance.
A: On the good news side I’m glad to hear that you’re noticing improvement in your attention and concentration. Since this particular combination was prescribed by your physician I would begin with asking him or her about ways to manage the side effects. It is not uncommon for physicians to modify medicines once they see their effects.
After you’ve done this I would highly recommend finding an educational psychologist or school psychologist who has experience in helping adults with ADHD. There are a number of behavioral and cognitive strategies the psychologist can recommend that may help support the positive impact of the medicine. This may help you and the physician decide if the dosages can be adjusted.
Last reviewed: By John M. Grohol, Psy.D. on 7 Sep 2013
Tomasulo, D. (2013). Attention Deficit Disorder Treatment. Psych Central. Retrieved on December 19, 2014, from http://psychcentral.com/ask-the-therapist/2013/09/07/attention-deficit-disorder-treatment/